# SDR SWI2025F01270

- Difficulty date: March 25, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH MLG TIRE BURST PANEL 642AZ ATTACHMENT ANGLE IS CORRODED.   (C-CHECK RO 09/07/2025)COMPLIED WITH REPAIR OF RH MLG TIRE BURST PANEL 642AZ ATTACHMENT ANGLE. LEAK TEST GOOD. REF - CRJ900 SRM 51-42-21-001-001-A01 AND DWG NO CC670-10320 REV -F. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND TASK CARD 28-900-1000-SKY
